Universal reference book for medicines
Product name: MAXICOLD (MAXICOLD)

Active substance: ascorbic acid, paracetamol, phenylephrine

Type: The drug for symptomatic therapy of acute respiratory diseases

Manufacturer: ФАРМСТАНСТАНАР-ЛЕКСРЕДСТВА (Russia)
Composition, form of production and packaging
Powder for the preparation of a solution for ingestion of
crystalline, light yellow color, with a specific odor, white crystals and easily disintegrating lumps are allowed;
prepared opalescent solution, light yellow color, with a characteristic orange odor.
1 pack.

paracetamol 750 mg

ascorbic acid 60 mg

phenylephrine hydrochloride 10 mg

Excipients: silicon dioxide colloid, sodium saccharin, citric acid, sodium citrate, potato starch, quinoline yellow dye, flavor, lactose.

5 g - sachets from the combined material (5) - packs cardboard.

5 g - sachets of combined material (10) - packs of cardboard.

5 g - sachets from the combined material (50) - packs cardboard.

Powder for the preparation of a solution for ingestion of crystalline, light yellow color, with a specific odor, white crystals and easily disintegrating lumps are allowed;
the prepared opalescent solution, light yellow color, with a characteristic smell of lemon.
1 pack.

paracetamol 750 mg

ascorbic acid 60 mg

phenylephrine hydrochloride 10 mg

Excipients: silicon dioxide colloid, sodium saccharin, citric acid, sodium citrate, potato starch, quinoline yellow dye, flavor, lactose.

5 g - sachets from the combined material (5) - packs cardboard.

5 g - sachets of combined material (10) - packs of cardboard.

5 g - sachets from the combined material (50) - packs cardboard.

Powder for the preparation of a solution for ingestion of a crystalline, pink color, with a specific odor, white crystals and easily disintegrating lumps are allowed;
the prepared opalescent solution, pink, with a characteristic smell of raspberry.
1 pack.

paracetamol 750 mg

ascorbic acid 60 mg

phenylephrine hydrochloride 10 mg

Excipients: silicon dioxide colloid, sodium saccharin, citric acid, sodium citrate, potato starch, acid red dye, flavor, lactose.

5 g - sachets from the combined material (5) - packs cardboard.

5 g - sachets of combined material (10) - packs of cardboard.

5 g - sachets from the combined material (50) - packs cardboard.

INSTRUCTION FOR THE SPECIALIST.

Description of the drug approved by the manufacturer for the printed edition of 2008.

PHARMACHOLOGIC EFFECT

Combined drug, the effect of which is due to its constituent components.

Paracetamol - an analgesic-antipyretic, affects the centers of pain and thermoregulation.
Has analgesic and antipyretic effect. Reduces head and muscle, pain, fever, softens the pain in the throat.
Phenylephrine - has a vasoconstrictive effect, facilitates breathing through the nose and helps purify the nasal passages and paranasal sinuses.

Ascorbic acid is involved in the regulation of oxidation-reduction processes, carbohydrate metabolism, increases the body's resistance to infections.

PHARMACOKINETICS

Data on the pharmacokinetics of Maxocold are not available.

INDICATIONS

- Infectious and inflammatory diseases (acute respiratory viral infection, influenza) accompanied by fever, chills, headache, joint and muscle pains, nasal congestion and pains in the throat and sinuses of the nose.

DOSING MODE

The contents of 1 packet pour into a mug, pour hot water, stir until completely dissolved and drink hot.

Adults take 1 packet every 4-6 hours. Do not take more than 4 sachets within 24 hours. Do not take the drug more than 4 hours later.

Children over 12 years of age are prescribed 1 packet every 6 hours. Do not take more than 3 sachets within 24 hours.

The patient should be warned that the drug is not recommended for more than 5 days as an anesthetic and 3 days as an antipyretic.
The physician determines the need for a longer use of the drug individually.
If the symptoms persist in the specified time, the patient should consult a doctor.

SIDE EFFECT

Side effects due to the action of paracetamol: allergic reactions are possible (skin rash, hives, angioedema);
rarely - thrombocytopenia, leukopenia, agranulocytosis.
Side effects due to the action of phenylephrine: nausea, headache, a slight increase in blood pressure;
rarely - palpitations (pass after drug discontinuation).
With prolonged use in doses significantly exceeding the recommended: increased risk of violations of the liver and kidneys.

CONTRAINDICATIONS

- pronounced violations of the liver function;

- severe renal dysfunction;

- hyperthyroidism (thyrotoxicosis);

- heart disease (pronounced stenosis of the aortic aorta);

- Acute myocardial infarction, tachyarrhythmias;

- arterial hypertension;

- simultaneous reception of tricyclic antidepressants, beta adrenoblockers, MAO inhibitors (including up to 14 days after their cancellation);

- simultaneous administration of other paracetamol-containing drugs and agents to relieve the symptoms of colds, flu and nasal congestion;

- hyperplasia of the prostate;

- an angle-closure glaucoma;

- children's age till 12 years;

- Hypersensitivity to the components of the drug.

With caution should be used in the genetic absence of glucose-6-phosphate dehydrogenase, benign hyperbilirubinemia, renal or hepatic insufficiency, diabetes mellitus and hereditary impairment of glucose absorption (contains glucose-3 g), during pregnancy and lactation (breastfeeding), in elderly patients.

PREGNANCY AND LACTATION

Caution should be used during pregnancy and lactation (breastfeeding).

APPLICATION FOR FUNCTIONS OF THE LIVER

With caution should be used in patients with renal or hepatic insufficiency.

The drug is contraindicated for use in severe impairment of kidney function.

APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS

With caution should be used in patients with renal or hepatic insufficiency.

The drug is contraindicated for use in severe violations of liver function.

SPECIAL INSTRUCTIONS

Patients who take metoclopramide, domperidone, colestyramine, anticoagulants (warfarin) need to appoint Maxikold the doctor individually.

The doctor decides the necessity of prescribing the drug during pregnancy individually.

Patients should be informed that in order to avoid toxic damage to the liver, paracetamol should not be taken with alcohol.

It is not recommended to prescribe the drug to patients with chronic alcoholism.

Impact on the ability to drive vehicles and manage mechanisms

Because the active components of the drug do not have a sedative effect, there are no restrictions on driving and working with the recommended dosage.

OVERDOSE

The patient should be warned about the need to seek immediate medical attention in case of an overdose, even if you feel well, because there is a risk of delayed symptoms of severe liver damage.

Overdose is caused, as a rule, by the action of paracetamol.

Symptoms: skin pallor, anorexia, nausea, vomiting, increased activity of hepatic transaminases, hepatonecrosis, increased prothrombin time are possible.

Treatment: gastric lavage, followed by the appointment of activated charcoal;
symptomatic therapy. A specific antidote for paracetamol poisoning is N-acetylcysteine.
DRUG INTERACTION

Strengthens the effects of MAO inhibitors, sedatives, ethanol.

Antidepressants, antiparkinsonian and antipsychotic agents and phenothiazine derivatives increase the risk of urinary retention, dry mouth, constipation.

SCS increases the risk of developing glaucoma.
Paracetamol decreases the effectiveness of diuretic drugs. Halothane increases the risk of ventricular arrhythmia.Phenylephrine reduces the hypotensive effect of guanethidine. Guanethidine increases alpha-adrenostimulating, and tricyclic antidepressants - the sympathomimetic effect of phenylephrine.
The risk of hepatotoxic action increases with the simultaneous administration of barbiturates, diphenin, carbamazepine, rifampicin, zidovudine and other inducers of microsomal liver enzymes.

TERMS OF RELEASE FROM PHARMACY

The drug is approved for use as a means of OTC.

TERMS AND CONDITIONS OF STORAGE

The drug should be stored out of reach of children, dry place at a temperature of no higher than 25 ° C.
Shelf life - 2 years.
Alphabetical index of medicines:
A  B  V  G  D  E  J
Z  I  Y  K  L  M  N
O  P  R  S  T  U  F
H  C  CH  SH  E  U  Y
Rambler's Top100
Privacy policy:
Copyright 2009 - 2017. Universal reference book of medicines. All rights reserved.
When using site materials, an active hyperlink is required!